Jump to content

seekinglife

Junior Member
  • Content Count

    25
  • Joined

  • Last visited

About seekinglife

  • Rank
    Newbie

Profile Information

  • Gender
    Male

Recent Profile Visitors

935 profile views
  1. Hi there, I've been on Effexor and it has helped anxiety, but man it makes me slow, lethargic, and just overall tired. This was one my symptoms when I started all of this--no go! My pdoc added Wellbutrin to the mix but now I'm having serotonin syndrome with that combo--BP dropped significantly today. So she wants me to stop the WB--but I need something for go and Adderall and the rest I can't do because of past amphetamine use. If you were advising someone from the start which combo of meds would suggest for major depression and general anxiety? Thank you!
  2. I never started parnate. I'm trying another route for now but will consider it if this doesn't work. Sorry I couldn't be more helpful
  3. Thank you for your response. One thing I'm noticing is that the 300 is doing the same thing as the 150--pooping out about 4.5 hours after taking it. I've read some going to 450 but if I'm starting at the top of the latter, should I consider something else or sustained release? Thanks!
  4. Hi all, I'm new to effexor and it's been ok. I'm currently taking hcl 25mg. What is the therapeutic dose? Many thanks
  5. Hi all, Today was the first day of ex 300. I've moved up because the 150 seemed to poop out by lunch. However, the 300 did the same thing today. Had a great morning and by 1p, I was noticing the same issues as with the 150. I realize it's only been one day, but I was expecting it to last much longer. Any suggestions?
  6. Hi all, I've tried a number of different ssri's and snri's for major depression and all of them give me serious side effects. Mostly cognitive issues, like brain fog, tightness in my neck that runs up the back of my head, significant lethargy and heaviness all over. At the same time, I've also had also some very effective results (reduction in depression and motivation returns) but always on low doses, like a combo of 10mg of prozac and 75 of wellbutrin and then half that in the afternoon (this dose can be hit or miss). I realize these are not therapeutic doses, but every time we try to raise the dose things only get worse. I have been tested for genetic reactions to these meds, and according to the results, I shouldn't have any problems. Two questions: one, no pdoc has been able to determine why I respond like this--what kind of doctor can help me determine why I'm having this kind of response to these meds? Two, would trying an MAOI be a good choice? I've seen a lot of reviews where people say they can't tolerate other meds until they tried parnate or nardil. Many thanks.
  7. Hi there, I just started taking parnate at 10mg and my blood pressure is low. I'm light headed when I stand just for a brief time and I'm feeling slower than I'd like. I was expecting this to potentially cause my BP to rise not fall. My pdoc said it was not necessary to wait a week or so to begin since I was on prozac and wellbutrin. Could not waiting be the cause of my BP to lower? Any other thoughts on parnate would be helpful. Many thanks
  8. Hi all, I've got a question about Parnate. I have tried approximately 10 different antidepressants and none of them have worked. Every single one gives me extreme cognitive issues, lethargy, and overall just really down when I'm on them. The kicker is that this is at very low doses, so, for example, trying Wellbutrin (I have significant motivation problems) I can only tolerate 75 mg per day and that's split into two doses. Prozac I can only tolerate 15-20 per day and that's in three doses. I have read quite extensively about Parnate and it seems to get extremely good reviews; albeit, with dietary restrictions etc. Many of the people that I read in my reviewing Parnate mentioned their inability to take antidepressants for one reason or another. It didn't find one that matched my situation perfectly, meaning the low doses, but the fact that they all had so many side effects with the antidepressants and turned to Parnate and had good results certainly got my attention. Can you give me some advice? Particularly, does the fact that I cannot take higher doses of antidepressants mean that I will not be able to tolerate Parnate even at 10mg? If there is no correlation, could you give me some advice to share with my pdoc in hopes that he would prescribe it to me on a trial basis? Many thanks
  9. I just started 150mg of generic WP xl (Par Pharmaceutical). My pdoc wanted to try brand WP xl (I've had many struggles with other generic meds and bupropion ir), but ins won't allow until I'm on generic for a while. A couple of questions. Is the mg amount at the onset of the med (90 min or so after taking) the same in both the generic and brand? I've read it's 34mg for generic and 8mg for brand but don't know if that's accurate. Since starting the generic, I've had ear clog, lowered motivation, but focus is still good. Are these side effects common for someone taking too much or too little? Thanks
  10. Hi there, I recently started a higher dose of Wellbutrin, generic (75mg IR). The first day on the raised dose was awesome--focused, work, content, etc. The second day, I lost energy and all the motivation. My head feels clogged along with my ears. I wouldn't mind those things if I could just have that first day back. It's been a couple weeks now and the symptoms have been the same lack of motivation, etc. I know this is a low dose and IR might be the causes (I needed this because we initially thought we thought I was a really slow metabolizer--but after genetic testing, I'm normal to fast). So, does a great day followed by a whole bunch of blah days mean I need more, less, XL, brand name, or what?
  11. Hi there, I recently started a higher dose of Wellbutrin, generic (75mg IR). The first day on the raised dose was awesome--focused, work, content, etc. The second day, I lost energy and all the motivation. My head feels clogged along with my ears. I wouldn't mind those things if I could just have that first day back. It's been a couple weeks now and the symptoms have been the same lack of motivation, etc. I know this is a low dose and IR might be the cause (I needed this because we initially thought we thought I was a really slow metabolizer--but after genetic testing, I'm normal to fast). So, does a great day followed by a whole bunch of blah days mean I need more, less, XR, or what?
×
×
  • Create New...